RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 2, Pages 216–266 (Mi dvmg387)  

On polynomials normalized on an interval

S. I. Kalmykovab

a Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
b Far Eastern Federal University, Vladivostok

Abstract: In this short communication new covering theorems, two-point distortion theorems and coefficient estimates for polynomials with a curved majorant on an interval are presented. Extremal polynomials in these therems are Chebyshev polynomials of the the second, third and forth kinds. Proofs are based on a new version of the Schwarz lemma and a univalent condition for holomorphic functions suggested by Dubinin.

Key words: Chebyshev polynomials, Bernstein inequality, conformal mappings.

Funding Agency Grant Number
Russian Science Foundation 14-11-00022


Full text: PDF file (432 kB)
References: PDF file   HTML file

Document Type: Information matherial
UDC: 517.54
MSC: 31B99
Received: 03.08.2018

Citation: S. I. Kalmykov, “On polynomials normalized on an interval”, Dal'nevost. Mat. Zh., 18:2 (2018), 216–266

Citation in format AMSBIB
\Bibitem{Kal18}
\by S.~I.~Kalmykov
\paper On polynomials normalized on an interval
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 2
\pages 216--266
\mathnet{http://mi.mathnet.ru/dvmg387}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg387
  • http://mi.mathnet.ru/eng/dvmg/v18/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:25
    Full text:8
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019